I just wanted to share something that may help some women out there- (It probably should be a recommendation, but it seemed to mostly be creams etc posted). I have had eczema since I was 3 years old which seemed to subside until I hit puberty at which point I developed severe hand eczema (so obviously hormone related somehow). From age 13 through age 22 I had the hand eczema as well as the usual places- backs of knees, elbows and above eyelids. Around age 22 (when I went on birth control for ovarian cysts and pelvic pain) I developed severe eczema all over my body and face- it was HORRIBLE (as all of you with severe eczema can relate I'm sure!) It wasn't until 6 years later that I started figuring out that my eczema (along with migraine headaches and irritable bowel and other health problems) seemed to all coincide with taking the pill! I decided that I would rather deal with the pelvic pain with the hope that all of these other new problems would maybe subside. A few months after I stopped the pill my eczema returned back to normal (hands a little on my body) and my headaches also stopped. I'm not saying this may be the case with everyone as everyone's body is different, but if you have had horrible flareups and you are on the pill, it may worth thinking about if it coincides with taking the pill- it took me 6 years of complete suffering to figure it out! I've also since read some journal articles which do link the pill with the worsening of eczema. Hope this might help someone out there! I am thankful everyday for my healthy skin!
Posts You May Be Interested In